# SDR ASAA0852688

- Difficulty date: February 29, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 6,541 hours, 1,889 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Part number: 38809381
- Condition: Clogged
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

OIL FILTER INDICATING SERVICING DUE.  FOUND DURING TASKCARD 78349013.  REPLACED OIL FILTER.  OP & LEAK CHECK GOOD.  DPI RESET.
